# SDR SWAA2017092516582

- Difficulty date: September 20, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-7
- Aircraft serial: 29362
- Aircraft time: 36,684 hours, 25,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5600
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWERED CEILING PANEL MOUNTED EXIT SIGN CRACKED AT BASE MOUNTS.  R&R SIGN PER AMM.
